# SDR VTZA97499

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: SYLC522454
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6426 - IAD-DTW - DURING CLIMB, THE CREW EXPERIENCED A DISCREPANCY WITH THE LEFT HAND OIL COOLER FLAP NOT CLOSING AND THE OIL TEMPERATURE DROPPING.  THE AIRCRAFT RETURNED TO IAD WHERE THE MX TECHS WERE DISPATCHED TO T/S THE DISCREPANCY.  MX FOUND THE LEFT OIL COOLER FLAP ACTUATOR TO BE AT FAULT.  MX REMOVED AND REPLACED THE LEFT OIL COOLER ACTUATOR IAW THE PROCEDURES AS OUTLINED IN THE MM AND PERFORMED THE REQUIRED CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
